Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 764, NWS Jackson, MS

August 12, 2008Lawrence County, Lincoln County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 12, 2008, 1:59 PM CDT for Lawrence County, Lincoln County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 12, 2008, 1:59 PM CDT (18:59 UTC)
Expired
Aug 12, 2008, 2:45 PM CDT
In force
46 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Lawrence County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1750 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1750 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 11:40 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 12, 11:40 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1140 AM CDT TUE AUG 12 2008

...FLOODING AND SEVERE THUNDERSTORMS POSSIBLE TODAY...

.DISCUSSION...HAVE ADJUSTED THE FLOOD WATCH TO INCLUDE ALL OF SRN MS
TODAY. ALSO REMOVED SOME NRN COUNTIES FROM THE FLOOD WATCH. FORCING
BECOMING MORE CONCENTRATED FOR CENTRAL AND SRN ZONES THIS AFTERNOON
AS THE SURFACE LOW SHIFTS SLOWLY EWD. BEST CHANCES FOR STRONG
CONVECTION HAVE SHIFTED SWD FROM EARLIER TODAY. 6-8 INCHES OF RAIN
HAVE FALLEN OVER NWRN ZONES OVER THE PAST 24 HOURS BUT HEAVIER
RAINFALL HAS ENDED FOR THESE AREAS AS FORCING HAS WEAKENED. THE
SHORTWAVE AND ASSOC TSTM COMPLEX MOVING FROM SERN TX INTO LA AND
WILL TRACK EWD ALONG REGION OF BEST LOW LEVEL CONVERGENCE ACROSS SRN
MS TODAY.

POTENTIAL FOR SEVERE STORMS WILL CONTINUE. INSTABILITY REMAINS
LIMITED IN THE NEAR TROPICAL PROFILE IN PLACE BUT INCREASING FLOW
WILL RESULT IN IMPRESSIVE SHEAR PROFILES AND MAINTAIN THE
POSSIBILITY OF TORNADIC DEVELOPMENT TODAY.

&&

.PREV DISCUSSION...420 AM CDT TUE AUG 12 2008...TODAY AND
TONIGHT...SHORT WAVE CURRENTLY EXTENDS ACROSS ARKANSAS INTO
NORTHEAST TEXAS WITH A SURFACE LOW OVER NORTHEAST TEXAS. THE WARM
FRONT IS PUSHING NORTH ACROSS LOUISIANA AND SOUTHWEST MISSISSIPPI AS
THE LOW DEEPENS AND CONVECTION IS DEVELOPING ALONG AND AHEAD OF THE
FRONT. THE MODELS INDICATE THAT THE SURFACE LOW WILL CONTINUE TO
DEEPEN AND PUSH EAST AND WILL BE CENTERED OVER WEST CENTRAL
MISSISSIPPI BY NOON TODAY. AS THE LOW DEEPENS CONVECTION WILL
CONTINUE TO INCREASE ACROSS THE AREA...ESPECIALLY ALONG AND NORTH OF
THE WARM FRONT THAT WILL EXTEND ACROSS NORTHEAST LOUISIANA INTO
CENTRAL MISSISSIPPI. PRECIPITABLE WATER VALUES ARE CURRENTLY 2.3
INCHES PLUS ACROSS THE ARKLAMISS AND THAT WILL CONTINUE INTO THIS
EVENING.

FLASH FLOOD WATCH IS ALREADY IN AFFECT FOR MOST OF THE AREA...BUT
THE GREATEST POTENTIAL FOR FLASH FLOODING WILL BE ALONG AND NORTH OF
I-20 AND SOUTH OF HWY 82 CLOSER TO THE WARM FRONT TODAY WHERE
THUNDERSTORMS COULD CONTINUE TO TRAIN OVER THE SAME AREA. SEVERE
THUNDERSTORMS WILL ALSO BE A RISK THIS MORNING INTO THE AFTERNOON AS
MODELS INDICATE 40-50KTS OF 850MB FLOW OVER AREAS GENERALLY ALONG
AND SOUTH OF I-20. ALTHOUGH INSTABILITY WILL BE MARGINAL TODAY WITH
ML CAPES OF 400-1000 J/KG AND LAPSE RATES OF 5 TO 5.5 C/KM...STRONG
LOW LEVEL SHEAR AND LOW LCLS WILL BE ENOUGH FOR THE POSSIBILITY OF A
FEW TORNADOES OVER THE ABOVE MENTIONED AREAS. SEVERE PARAMETERS ALSO
INDICATE THIS...SO WILL KEEP SEVERE THUNDERSTORMS AND THE POSSIBILITY
OF TORNADOES IN THE HWO.

THE GFS/EURO DIVERGE A BIT THIS EVENING AND TONIGHT ON THE TIMING OF
THE LOW AND CONVECTION MOVING OUT OF THE AREA WITH THE EURO BEING A
LITTLE SLOWER. THE GFS HAS SHORT WAVE THROUGH THE AREA AND THE
SURFACE LOW CENTERED OVER ALABAMA BY MIDNIGHT...BUT THE TRAILING
COLD FRONT MAY CONTINUE TO KICK OFF A FEW SHOWERS OVER THE SOUTHERN
PORTIONS OF THE AREA UNTIL EVERYTHING SHIFTS SOUTH AND EAST OF THE
AREA BY THE VERY EARLY MORNING HOURS.

STUCK CLOSE TO GUIDANCE THROUGH THE PERIOD...BUT DID BUMP POPS UP TO
100 ACROSS THE ENTIRE AREA TODAY. STUCK WITH TEMP GUIDANCE THROUGH
THE PERIOD. /15/

WEDNESDAY AND BEYOND...A PERIOD OF DRIER WEATHER WILL COMMENCE
WEDNESDAY AND MAY LAST UNTIL THE WEEKEND AS SURFACE HIGH PRESSURE
BUILDS OVER THE AREA. WITH THE DRIER WEATHER WILL COME HOTTER
AFTERNOONS AND HIGH TEMPERATURES WILL GET BACK INTO THE LOW TO MID
90S. NORTHWEST FLOW ALOFT WILL SEND THE NEXT SIGNIFICANT SHORTWAVE
TROUGH OUR WAY THIS WEEKEND. MODELS DIFFER ON JUST HOW MUCH THIS
TROUGH WILL DIG WITH SOME SOLUTIONS INDICATING THE TROUGH WILL CUT
OFF BEFORE REACHING THE AREA THUS DELAYING EFFECTS ON OUR WEATHER.
RAIN CHANCES WILL INCREASE THIS WEEKEND IN ANY CASE...BUT THERE IS
POTENTIAL THAT MORE HEAVY RAIN COULD FALL OVER THE LOWER MS VALLEY
REGION IF THE TROUGH MANAGES TO DIG FAR ENOUGH SOUTH BEFORE SLOWING
DOWN. /EC/

&&

.AVIATION...MVFR/IFR CONDITIONS WILL PREVAIL AT MOST SITES OVER THE
NEXT 24 HOURS AS A RESULT OF LOW CEILINGS AND DECREASED VISIBILITIES
FROM SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH AN UPPER LEVEL
DISTURBANCE MOVING EAST ACROSS THE AREA.  SOME BRIEF LIFR CONDITIONS
WILL ALSO BE POSSIBLE AT LOCATIONS WHERE HEAVIER ACTIVITY IS
OBSERVED.  THIS ACTIVITY IS EXPECTING TO PERSIST OVER THE AREA
THROUGH OUT MUCH OF THE AFTERNOON AND EVENING HOURS...BUT SHOULD
GRADUALLY BEGIN COMING TO AN END FROM WEST TO EAST THROUGH THE
OVERNIGHT HOURS AS THE DISTURBANCE EXITS THE REGION TO THE EAST. /19/
&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ040>066-
     072>074.

LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-
     016-023>026.

AR...NONE.

&&

EC/15
03/19
Hazardous weather outlook, Aug 12, 1:11 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
111 PM CDT TUE AUG 12 2008

LAZ007>009-015-016-023>026-MSZ040>066-072>074-131815-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
111 PM CDT TUE AUG 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND MUCH
OF MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TODAY FOR AREAS ALONG AND
SOUTH OF A LINE FROM BASTROP TO DEKALB. THE BEST CHANCE FOR FLOODING
RAINFALL AMOUNTS TODAY WILL OCCUR ALONG AND SOUTH OF THE FRONT...
GENERALLY ALONG AND SOUTH OF INTERSTATE 20. A LOW PRESSURE SYSTEM
WILL TRACK ALONG THE FRONT TODAY TO ENHANCE THUNDERSTORM DEVELOPMENT.

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AND
A FEW TORNADOES WILL ALSO OCCUR TODAY. THE BEST CHANCE OF SEVERE
STORMS WILL OCCUR ALONG AND SOUTH OF A LINE FROM BASTROP TO
DEKALB. THE LOW PRESSURE SYSTEM CROSSING THE AREA TODAY WILL ENHANCE
WIND SHEAR CREATING AN ENVIRONMENT FAVORABLE FOR SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE RISK FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED

ARZ074-075-MSZ018-019-025>039-131815-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
111 PM CDT TUE AUG 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS
AND NORTH MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

ONE OR TWO STRONG STORMS WILL BE POSSIBLE OVER SOUTHEAST ARKANSAS
AND NORTH MISSISSIPPI THIS AFTERNOON. THESE STORMS WILL HAVE THE
POTENTIAL FOR DAMAGING WIND GUSTS.

WITH DEEP MOISTURE CONTINUING OVER THE AREA...AFTERNOON HEATING WILL
RESULT IN ISOLATED THUNDERSTORM DEVELOPMENT. WIND SHEAR WILL BE
SUFFICIENT TO INTRODUCE A SMALL CHANCE OF SEVERE STORM DEVELOPMENT
DURING THE LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE RISK FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

In the hours before

Local storm report, Aug 12, 8:50 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
850 AM CDT TUE AUG 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      HAMBURG                 33.23N 91.80W
08/12/2008                   ASHLEY             AR   EMERGENCY MNGR

            WATER IS OVER SEVERAL STREETS IN AND AROUND HAMBURG,
            PARTICULARLY ACROSS HIGHWAYS 82 AND 8 WITHIN THE CITY
            LIMITS.

&&

19
Special weather statement, Aug 12, 8:54 AM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
854 AM CDT TUE AUG 12 2008

MSZ054-121410-
COPIAH MS-
854 AM CDT TUE AUG 12 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 2 MILES NORTH OF GLANCY AT 854 AM CDT...MOVING NORTHEAST AT
34 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY.

CME
Local storm report, Aug 12, 9:12 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
912 AM CDT TUE AUG 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      EUDORA                  33.12N 91.26W
08/12/2008                   CHICOT             AR   EMERGENCY MNGR

            SEVERAL ROADS ACROSS CHICOT COUNTY ARE INUNDATED WITH
            WATER. WATER HAS ALSO REACHED INTO A FEW HOMES IN LOW
            LYING AREAS ALONG HIGHWAY 82 WEST.

&&

19
Local storm report, Aug 12, 9:14 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
914 AM CDT TUE AUG 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      CHICOT JUNCTION         33.20N 91.26W
08/12/2008                   CHICOT             AR   EMERGENCY MNGR

            A FEW HOMES WITHIN CHICOT JUNCTION HAVE WATER IN THEM.

&&

19
Local storm report, Aug 12, 11:43 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1143 AM CDT TUE AUG 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     HEAVY RAIN       YAZOO CITY              32.86N 90.41W
08/12/2008  E0.00 INCH       YAZOO              MS   LAW ENFORCEMENT

            STREET FLOODING REPORTED BY YAZOO CITY PD

0640 AM     FLASH FLOOD      BASTROP                 32.77N 91.91W
08/12/2008                   MOREHOUSE          LA   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FLOODED ROADS...MOREHOUSE PARISH SO

0645 AM     FLASH FLOOD      MAYERSVILLE             32.90N 91.04W
08/12/2008                   ISSAQUENA          MS   LAW ENFORCEMENT

            WATER IN A HOUSE IN MAYERSVILLE...PUMPING UNDERWAY TO
            REMOVE WATER...REPORTED BY ISSAQUENA SO

0800 AM     FLASH FLOOD      YAZOO CITY              32.86N 90.41W
08/12/2008                   YAZOO              MS   LAW ENFORCEMENT

            A PORTION OF GRADY AVE IS STARTING TO FLOOD AND A PARKING
            LOT IN TOWN IS UNDER WATER.

0800 AM     HEAVY RAIN       EUDORA                  33.12N 91.26W
08/12/2008  M6.00 INCH       CHICOT             AR   CO-OP OBSERVER

            6 INCHES OF RAIN MEASURED BY AN OBSERVER IN THE CITY OF
            EUDORA.

0815 AM     FLASH FLOOD      HAMBURG                 33.23N 91.80W
08/12/2008                   ASHLEY             AR   EMERGENCY MNGR

            WATER IS OVER SEVERAL STREETS IN AND AROUND HAMBURG,
            PARTICULARLY ACROSS HIGHWAYS 82 AND 8 WITHIN THE CITY
            LIMITS.

0815 AM     FLASH FLOOD      PORTLAND                33.24N 91.51W
08/12/2008                   ASHLEY             AR   EMERGENCY MNGR

            WATER IN ONE HOME IN PORTLAND.

0830 AM     FLASH FLOOD      BASTROP                 32.77N 91.91W
08/12/2008                   MOREHOUSE          LA   LAW ENFORCEMENT

            SEVERAL FOODS IN THE BASTROP AREA UNDER WATER.

0900 AM     FLASH FLOOD      CHICOT JUNCTION         33.20N 91.26W
08/12/2008                   CHICOT             AR   EMERGENCY MNGR

            A FEW HOMES WITHIN CHICOT JUNCTION HAVE WATER IN THEM.

0900 AM     FLASH FLOOD      EUDORA                  33.12N 91.26W
08/12/2008                   CHICOT             AR   EMERGENCY MNGR

            SEVERAL ROADS ACROSS CHICOT COUNTY ARE INUNDATED WITH
            WATER. WATER HAS ALSO REACHED INTO A FEW HOMES IN LOW
            LYING AREAS ALONG HIGHWAY 82 WEST.

&&

CME
Local storm report, Aug 12, 1:15 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT TUE AUG 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     FLASH FLOOD      3 NE UNION CHURCH       31.71N 90.75W
08/12/2008                   JEFFERSON          MS   PUBLIC

            WATER ON NUMEROUS ROADS AROUND THE PLEASANT HILL AREA

&&

GERARD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:41 AM CDTFlash Flood WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo2 hr
Aug 12, 5:46 AM CDTFlash Flood WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo4 hr
Aug 12, 11:37 AM CDTFlash Flood WarningJANClaiborne, Jefferson3 hr
Aug 12, 12:05 PM CDTTornado WarningJANKemper40 min
Aug 12, 12:57 PM CDTFlash Flood WarningJANCopiah, Lincoln3 hr
Aug 12, 12:59 PM CDTTornado WarningJANCopiah, Jefferson, Lincoln46 min
Aug 12, 2:39 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion51 min
Aug 12, 2:47 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence43 min
Aug 12, 3:18 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar42 min
Aug 12, 3:38 PM CDTAreal Flood AdvisoryJANCovington, Jones101 min
Aug 12, 3:56 PM CDTSevere Thunderstorm WarningJANForrest, Jones, Lamar49 min
Aug 12, 4:17 PM CDTTornado WarningJANJones13 min
Aug 12, 2:38 AM CDTFlash Flood WarningJANEast Carroll, Morehouse, West Carroll7 hr
Aug 12, 3:55 AM CDTFlash Flood WarningJANMorehouse, West Carroll2 hr
Aug 12, 5:57 AM CDTFlash Flood WarningJANEast Carroll, Morehouse, Richland, West Carroll4 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.